# SDR CALA9801554

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE SKIN JUST FORWARD OF CAPTAIN'S WINDSHIELD WIPER AREA. THE CRACKED AREA WAS CUT OUT IAW SRM 51-10-1.  A DOUBLER, TRIPLER, AND FILLER WERE INSTALLED IAW SRM 51-30-2, 51-20-4, AND ECRA 5330-02698.
